# SDR HNAA2017092000322

- Difficulty date: September 15, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N632
- Make and model: Emb EMB-145ER
- Aircraft serial: 145143
- Aircraft time: 42,213 hours, 38,866 cycles
- System (JASC): 2540 · Lavatories
- Part: Knob
- Condition: Missing
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV DOOR EMERGENCY KNOB MISSING. INSTALLED NEW EXTERNAL LAV KNOB IN REF TO AMM 25-40-02-000/400-801-A. OK FOR SERVICE.
